# SDR DALA1249346700

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,248 hours, 16,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, FOUND BURN ON LOWER SKIN BELOW L2 DOOR BELLY AREA FWD OF NR 2 VHF ANTENNA.   REPAIRED IAW SRM 53-00-01.
